# SDR YADA20151123001

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N117AX
- Make and model: Beech 1900C
- Aircraft serial: UC79
- Aircraft time: 35,785 hours, 39,384 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Heating Element
- Part number: 4H256010
- Condition: Overheated
- Location: Prop De-Ice
- Part time: 1,230 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PILOT SIDE, PROP DE-ICE GLOWING ORANGE WHEN IN USE.  ACFT RETURNED TO AIRPORT OF DEPARTURE, DUE ICING CONDITIONS.  UNEVENTFUL LANDING MADE.  OBSERVED DAMAGED HEATING ELEMENT IN ON PROP BLADE DE-ICE BOOT.  PROPELLER WAS REPLACED.
